# SDR ASAA2019011227752

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,484 hours, 13,796 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 RADIO FAILED. GROUNDED - YES. PERFORMED FIM 23-11 TASK 803 BITE PROCEDURE FOUND TO BE AND INTERMITTENT FAULT.
